# SDR DLM88011960

- Difficulty date: December 19, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 30,149 hours, 23,752 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 833703
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON FINAL APPROACH GREEN NOSE GEAR LT DID NOT ILLUMINATE, NO RED LIGHT GEAR WAS CYCLED IAW POM CKLIST WITH SAME RESULT.  NOSE GEAR PIN ON THROTTLE QUADRANT INDICATED THE NOSE GEAR WAS DOWN.  ON NEXT APPROACH WHEN GEAR WAS LOWERED ALL INDICATIONS (LTS AND PIN) WERE NORMAL.  REPLACED NOSE GEAR LOCKED PROX SW D1-32 AND NOSE GEAR POS INTERLOCK SW S1-412.  RAN NOSE GEAR SEVERAL TIMES.  ALL INDS NORMAL.  OP CHECKS GOOD PER MM.
